MathSciNet Relay Station
MathSciNet bibliographic data
MR2908348 34D06 (26A33 34A08 45J05)
Hu, Jian Bing; Xiao, Jian; Zhao, Ling Dong Synchronizing an improper fractional Chen chaotic system. (Chinese) J. Shanghai Univ. Nat. Sci. 17 (2011), no. 6, 734–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement